# SDR AU981396

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 2711 · Aileron Tab Control System
- Part: Arm
- Part number: 4513503225
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON TRIM TAB ARM WORN.  INVESTIGATION FOUND THE ARM WAS MANUFACTURED FROM ALUMINIUM INSTEAD OF STEEL AND A BUSHING HAD BEEN FITTED TO REMOVE PREVIOUS WEAR.  UNAPPROVED PART.
